# SDR CA040528007

- Difficulty date: May 15, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 12,118 hours
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2
- System (JASC): 3242 · Brake
- Part: O-Ring
- Part number: MS28775132
- Condition: Cut
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

UPON LANDING, THE LEFT BRAKE DID NOT WORK.  TWO O-RINGS IN THE BRAKE ASSEMBLY WERE DISCOVERED TWISTED AND CUT WHICH CAUSED A LARGE BRAKE FLUID LEAK.  THE O-RINGS WERE REPLACED, THE SYSTEM WAS BLED AND TESTED.
